RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 4, Pages 979–987 (Mi fpm116)  

This article is cited in 4 scientific papers (total in 4 papers)

Non-Archimedean free Banach spaces

S. V. Lyudkovskii

General Physics Institute named after A. M. Prokhorov, Russian Academy of Sciences

Abstract: The article is devoted to the investigation of free Banach spaces over non-Archimedean fields, generated by ultrametrizable spaces $X$. Their isomorfisms with spaces of integrable functions are proved for compact $X$. Non-Archimedean free locally convex spaces generated by uniform spaces $X$ are also considered.

Full text: PDF file (492 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.982+512.625.5+512.546
Received: 01.05.1995

Citation: S. V. Lyudkovskii, “Non-Archimedean free Banach spaces”, Fundam. Prikl. Mat., 1:4 (1995), 979–987

Citation in format AMSBIB
\Bibitem{Lyu95}
\by S.~V.~Lyudkovskii
\paper Non-Archimedean free Banach spaces
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 4
\pages 979--987
\mathnet{http://mi.mathnet.ru/fpm116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1791623}
\zmath{https://zbmath.org/?q=an:0872.46038}


Linking options:
  • http://mi.mathnet.ru/eng/fpm116
  • http://mi.mathnet.ru/eng/fpm/v1/i4/p979

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Lyudkovskii, “Embeddings of non-Archimedean Banach manifolds in non-Archimedean Banach spaces”, Russian Math. Surveys, 53:5 (1998), 1097–1098  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Lyudkovskii, SV, “kappa-normed topological vector spaces”, Siberian Mathematical Journal, 41:1 (2000), 141  mathnet  crossref  mathscinet  isi
    3. S. V. Lyudkovskii, “Quasi-invariant and pseudo-differentiable measures with values in non-Archimedean fields on a non-Archimedean Banach space”, J. Math. Sci., 128:6 (2005), 3428–3460  mathnet  crossref  mathscinet  zmath  elib  elib
    4. S. V. Lyudkovskii, “Topological Transformation Groups of Manifolds over Non-Archimedean Fields, Their Representations, and Quasi-Invariant Measures, II”, Journal of Mathematical Sciences, 150:4 (2008), 2123–2223  mathnet  crossref  mathscinet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:221
    Full text:70
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020